RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 12, Pages 141–152 (Mi msb532)  

This article is cited in 1 scientific paper (total in 1 paper)

On uniform ergodic theorems for quadratic processes on $C^*$-algebras

F. M. Mukhamedov

Romanovskii Mathematical Institute of the National Academy of Sciences of Uzbekistan

Abstract: We investigate questions of the convergence in the uniform topology of Ceséaro time averages of stationary quantum quadratic processes defined on $C^*$-algebras.
A necessary and sufficient condition is given for the convergence of averages in the uniform topology. In addition, the convergence of weighted averages in the uniform topology is investigated and it is proved that averages weighted by Besicovitch $\Phi$-functions converge.

DOI: https://doi.org/10.4213/sm532

Full text: PDF file (247 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:12, 1891–1903

Bibliographic databases:

UDC: 517.98+519.217
MSC: Primary 37A50; Secondary 46L53, 60G99
Received: 06.05.1998 and 25.01.1999

Citation: F. M. Mukhamedov, “On uniform ergodic theorems for quadratic processes on $C^*$-algebras”, Mat. Sb., 191:12 (2000), 141–152; Sb. Math., 191:12 (2000), 1891–1903

Citation in format AMSBIB
\Bibitem{Muk00}
\by F.~M.~Mukhamedov
\paper On uniform ergodic theorems for quadratic processes on $C^*$-algebras
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 12
\pages 141--152
\mathnet{http://mi.mathnet.ru/msb532}
\crossref{https://doi.org/10.4213/sm532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1829658}
\zmath{https://zbmath.org/?q=an:1027.46510}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 12
\pages 1891--1903
\crossref{https://doi.org/10.1070/sm2000v191n12ABEH000532}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000168023700013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034340602}


Linking options:
  • http://mi.mathnet.ru/eng/msb532
  • https://doi.org/10.4213/sm532
  • http://mi.mathnet.ru/eng/msb/v191/i12/p141

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ganikhodzhaev R., Mukhamedov F., Rozikov U., “Quadratic Stochastic Operators and Processes: Results and Open Problems”, Infin Dimens Anal Quantum Probab Relat Top, 14:2 (2011), 279–335  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:150
    Full text:48
    References:19
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019